NS logo

論文(プレプリント)

  1. Y. Chiba and N. Saito: Weak discrete maximum principle and $L^\infty$ analysis of the DG method for the Poisson equation on a polygonal domain, arXiv: 1812.00610
  2. N. Saito: Notes on the Banach--Ne{\v c}as--Babu{\v s}ka theorem and Kato's minimum modulus of operators, arXiv:1711.01533
  3. N. Saito: Variational analysis of the discontinuous Galerkin time-stepping method for parabolic equations, arXiv:1710.10543
  4. Y. Ueda and N. Saito: Stability and error estimates for the successive-projection technique with B-splines in time

論文(査読あり)

  1. Y. Ueda and N. Saito: The inf-sup condition and error estimates of the Nitsche method for evolutionary diffusion-advection-reaction equations, Jpn. J. Ind. Appl. Math., Vol. ** (20**) ***-***. DOI: ***. (arXiv:1803.09086)
  2. N. Saito and Y. Sugitani: Analysis of the immersed boundary method for a finite element Stokes problem, Numer. Methods Partial Differential Equations, Vol. 35, Issue 1 (2019) 181-199. DOI: 10.1002/num.22296
  3. M. Miyashita and N. Saito: Hybridized discontinuous Galerkin method for elliptic interface problems: error estimates under low regularity assumptions of solutions, J. Sci. Comput., Vol. 76, Issue 3 (2018) 1657-1673. DOI: 10.1007/s10915-018-0678-x
  4. T. Kemmochi and N. Saito: Discrete maximal regularity and the finite element method for parabolic equations, Numer. Math., Vol. 138, Issue 4 (2018) 905-937. DOI: 10.1007/s00211-017-0929-z
  5. G. Zhou and N. Saito: Finite volume methods for a Keller-Segel system: discrete energy, error estimates and numerical blow-up analysis, Numer. Math. , Vol. 135, Issue 1 (2017) 265-311. DOI: 10.1007/s00211-016-0793-2
  6. N. Saito, Y. Sugitani and G. Zhou: Energy inequalities and outflow boundary conditions for the Navier-Stokes equations, Advances in Computational Fluid-Structure Interaction and Flow Simulation: New Methods and Challenging Computations---A tribute to the life and work of Tayfun E. Tezduyar on the occasion of his 60th Birthday, Editors: Y. Bazilevs, and K. Takizawa, 2016, Birkhauser, 307-317. DOI: 10.1007/978-3-319-40827-9_24
  7. G. Zhou and N. Saito: The Navier-Stokes equations under a unilateral boundary condition of Signorini's type, J. Math. Fluid Mech., Vol. 18, Issue 3 (2016) 481-510. DOI: 10.1007/s00021-016-0248-7
  8. N. Saito and T. Sasaki: Finite difference approximation for nonlinear Schr\" odinger equations with application to blow-up computation, Jpn. J. Ind. Appl. Math., Vol. 33 (2016) 427-470. DOI: 10.1007/s13160-016-0218-8
  9. N. Saito, Y. Sugitani, and G. Zhou: Unilateral problem for the Stokes equations: the well-posedness and finite element approximation, Appl. Numer. Math., Vol. 105 (2016) 124-147. DOI: 10.1016/j.apnum.2016.03.002
  10. N. Saito and T. Sasaki: Blow-up of finite-difference solutions to nonlinear wave equations, J. Math. Sci. Univ. Tokyo, Vol. 23, No. 1, (2016) 349-380. DOI: Unspecified
  11. N. Saito and G. Zhou: Analysis of the fictitious domain method with an $L^2$-penalty for elliptic problems, Numer. Funct. Anal. Optim. Vol. 36, No. 4, (2015) 501–527. DOI: 10.1080/01630563.2015.1013554
  12. G. Zhou and N. Saito: Analysis of the fictitious domain method with penalty for elliptic problems, Jpn. J. Ind. Appl. Math., Vol. 31, No. 1, (2014) 57-85. DOI: 10.1007/s13160-013-0124-2 OPEN ACCESS
  13. N. Saito: Error analysis of a conservative finite-element approximation for the Keller-Segel system of chemotaxis, Commun. Pure Appl. Anal., Vol. 11, Issue 1, (2012), 339-364. DOI: 10.3934/cpaa.2012.11.339 OPEN ACCESS
  14. N. Saito: Conservative numerical schemes for the Keller-Segel system and numerical results, RIMS K\^oky\^uroku Bessatsu, Vol. B15 (2009), Res. Inst. Math. Sci. (RIMS), Kyoto, 125-146. DOI: Unspecified OPEN ACCESS
  15. K. Ohmori and N. Saito: Some remarks on the flux-free finite-element method for immiscible two-fluid flows, J. Comput. Appl. Math., Vol. 232, No. 1 (2009) 127-138. DOI: 10.1016/j.cam.2008.10.044 OPEN ACCESS
  16. K. Ohmori and N. Saito: Flux-free finite element method with Lagrange multipliers for two-fluid flows, J. Sci. Comput.. Vol. 32, No. 2 (2007) 147-173. DOI: 10.1007/s10915-006-9127-3
  17. N. Saito: Conservative upwind finite element method for a simplified Keller-Segel system modelling chemotaxis, IMA J. Numer. Anal., Vol. 27, No. 2 (2007) 332-365. DOI: 10.1093/imanum/drl018
  18. K. Ohmori and N. Saito: On the convergence of finite element solutions to the interface problem for the Stokes system, J. Comput. Appl. Math., Vol. 198, No. 1 (2007) 116-128. DOI: 10.1016/j.cam.2005.11.018 OPEN ACCESS
  19. 林賢治,齊藤宣一:腫瘍の浸潤を記述する数理モデルへの差分法,日本応用数理学会論文誌,第17巻,第3号,2007年,331-345.
  20. N. Saito: An interpretation of the Scharfetter-Gummel finite difference scheme, Proc. Japan Acad. Ser. A, Math. Sci., Vol. 82, No. 10 (2006) 187-191. DOI: Unspecified OPEN ACCESS
  21. N. Saito and T. Suzuki: Notes on finite difference schemes to a parabolic-elliptic system modelling chemotaxis, Appl. Math. Comput. , Vol. 171, No. 1 (2005) 72-90. DOI: 10.1016/j.amc.2005.01.037
  22. A. Mizutani, N. Saito and T. Suzuki: Finite element approximation for degenerate parabolic equations. An application of nonlinear semigroup theory, M2AN: Math. Model. Numer. Anal. , Vol. 39, No. 4 (2005) 755-780. DOI: 10.1051/m2an:2005033 OPEN ACCESS
  23. N. Saito: Remarks on the rational approximation of holomorphic semigroups with nonuniform partitions, Jpn. J. Ind. Appl. Math., Vol. 21, No. 3 (2004) 323-337. DOI: 10.1007/BF03167586
  24. N. Saito: A holomorphic semigroup approach to the lumped mass finite element method, J. Comput. Appl. Math., Vol. 169, No. 1 (2004) 71-85. DOI: 10.1016/j.cam.2003.11.003 OPEN ACCESS
  25. N. Saito: On the Stokes equation with the leak and slip boundary conditions of friction type: regularity of solutions, Publ. Res. Inst. Math. Sci., Vol. 40 (2004) 345-383. DOI: Unspecified OPEN ACCESS , Errata Vol. 48 (2012) 475-476, DOI: 10.2977/PRIMS/76
  26. N. Saito and H. Fujita: Operator theoretical analysis to domain decomposition methods, Domain Decomposition Methods in Sciences and Engineering, Vol. 12 (2001) 63-70, DDM.org. DOI: Unspecified OPEN ACCESS
  27. N. Saito and H. Fujita: Remarks on traces of $H^1$-functions defined in a domain with corners, J. Math. Sci. Univ. Tokyo, Vol. 7 (2000) 325-345. DOI: Unspecified OPEN ACCESS
  28. N. Saito: On the domain-dependence of convergence rate in a domain decomposition method for the Stokes equations, East-West J. Numer. Math., Vol. 8, No. 1 (2000) 37-55.

論文集,解説記事など

  1. N. Saito and G. Zhou: Numerical outflow boundary conditions for the Navier-Stokes equations, 京都大学数理解析研究所講究録,Vol. 1957 (2015) 91-103
  2. 齊藤宣一:Navier-Stokes方程式といろいろな境界条件,計算工学,第20巻,3号,2015年,13-16
  3. 齊藤宣一:有限体積法,応用数理ハンドブック, 朝倉書店,2013年,472-473
  4. 齊藤宣一:退化放物型方程式に対する有限要素法と有限体積法,京都大学数理解析研究所講究録,Vol. 1810, (2012) 169-188.
  5. 齊藤宣一:発展方程式の数値解析第33回発展方程式若手セミナー報告集,2011年.
  6. 齊藤宣一:有限体積法とBaba-Tabata型保存的上流有限要素法, 京都大学数理解析研究所講究録,Vol. 1719 (2010) 130-141 >> [Kyoto University Research Information Repository]
  7. 齊藤宣一:Keller-Segel方程式の数値解析,応用数理,第19巻,第4号,2009年,65-74, Vol. 19, No. 4, 2009, 65-74 (in Japanese) >> [CiNii]
  8. N. Saito: On interpolation spaces in a polygon, 富山大学人間発達科学部紀要,第2巻,第1号,7-12,2007年
  9. N. Saito: Conservative finite-difference scheme to a chemotaxis system, Proceedings of Fourth International Conference FDM: T & A 2006 (August 26-29, 2006, Lozenetz, Bulgaria), I. Farago, P. Vabishchevich and L. Vulkov eds., Rousse (2007) 294-300 >> [PDF 148KB]
  10. 齊藤宣一:走化性放物型系に対する有限要素近似,偏微分方程式と現象: PDEs and Phenomena in Miyazaki 2006 (PPM2006) 報告集,宮崎大学工学部,2007年,60-81.
  11. K. Ohmori and N. Saito: Mass conservative finite element method with Lagrange multipliers for two-fluid flows, Proceedings of the Seventh China-Japan Joint Seminar on Numerical Mathematics, Z. Shi and H. Okamoto eds., Science Press, Beijing, China (2006) 107-119.
  12. N. Saito and T. Suzuki: Field variation and mathematics of blowup, 京都大学数理解析研究所講究録, Vol. 1505 (2006) 106-120 >> [Kyoto University Research Information Repository]
  13. A. Kubo, N. Saito, T. Suzuki and H. Hoshino: Mathematical models of tumour angiogenesis and simulations, 京都大学数理解析研究所講究録, Vol. 1499 (2006) 135-146 >> [Kyoto University Research Information Repository]
  14. H. Fujita and N. Saito: Shape-dependence of convergence rates in DDM, Domain Decomposition Methods: Theory and Applications, GAKUTO International Series, Mathematical Sciences and Applications, Gakkotosho, Vol. 25 (2006) 241-271.
  15. N. Saito: On a duality in $W^{1,p}$ defined on nonsmooth domains, 富山大学教育学部紀要, No. 60 (2006) 107-115
  16. N. Saito and T. Suzuki: A finite difference scheme to the system of self-interacting particles, 京都大学数理解析研究所講究録, Vol. 1320 (2003) 18-28 >> [Kyoto University Research Information Repository]
  17. N. Saito: Regularity of solutions to some variational inequalities for the Stokes equations, Proceedings of the Fifth China-Japan Joint Seminar on Numerical Mathematics, (Shanghai Jiaotong University, China, August 21-25, 2000), Z. Shi and H. Kawarada eds., Science Press, Beijing, China (2002) 65-74.
  18. N. Saito and T. Suzuki: Numerical methods for nonlinear semigroups and degenerate parabolic equations, 京都大学数理解析研究所講究録, Vol. 1254 (2002) 32-40 >> [Kyoto University Research Information Repository]
  19. N. Saito, T. Suzuki, Y. Adachi, H. Kado and M. Shimogawara: New solver to the ill-posed problem in magnetoencephalography, 京都大学数理解析研究所講究録, Vol. 1207 (2002) 29-48 >> [Kyoto University Research Information Repository]
  20. N. Saito and H. Fujita: Regularity of solutions to the Stokes equations under a certain nonlinear boundary condition, The Navier-Stokes Equations: Theory and Numerical Methods (Varenna), Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, Vol. 223 (2002) 73-86
  21. N. Saito: Regularity of solutions of some variational inequalities for the Stokes equations, 京都大学数理解析研究所講究録, Vol. 1181 (2001) 182-193 >> [Kyoto University Research Information Repository]
  22. Y. Adachi, H. Kado, N. Saito, M. Shimogawara and T. Suzuki: Mathematical foundations for some numerical methods in Magnetoencephalography, The Proceedings of Biomag2000 (2001) 0644-0646.
  23. N. Saito: Domain-dependence of convergence rate in some domain decomposition method for a resolvent Stokes equation, 京都大学数理解析研究所講究録, Vol. 1129 (2000) 73-82 (in Japanese) >> [Kyoto University Research Information Repository]
  24. N. Saito: On the shape of domains and the speed of convergence in a certain DDM for the Stokes equation, Advances in Numerical Mathematics, Gakuto International Series, Mathematical Sciences and Applications, Gakkotosho, Vol. 12 (1999) 251-260.
  25. H. Fujita, M. Fukuhara and N.Saito: On the rate of convergence of iterations in the domain decomposition methods, Proceedings of Third Japan-China Seminar on Numerical Mathematics, (Dalian, China, August 26-30, 1996), Z. Shi and M. Mori eds., Science Press, Beijing, China (1998) 30-43.
  26. H. Fujita and N. Saito: An analytical study of optimal speed of convergence of iterations in DDM under certain shape assumptions of domains, Computational Science for the 21st Century, John Wiley & Sons, (1997) 139-149.
  27. 齊藤宣一,藤田宏:領域分割法における収束の速さの作用素論および数値実験による考察, 京都大学数理解析研究所講究録, Vol. 990 (1997) 206-215 >> [Kyoto University Research Information Repository]

記事

  1. 齊藤宣一,CJK2018: The Seventh China-Japan-Korea Joint Conference on Numerical Mathematics開催報告(学術会合報告), JSIAM Online Magazine, Article: G18***, Date: 2018/10/20
  2. 齊藤宣一, CSIAM2017とA3 Workshop参加報告(学術会合報告), JSIAM Online Magazine, Article: G1710C, Date: 2017/12/05
  3. 齊藤宣一, CJK2016: 第6回日中韓数値数学合同カンファレンス参加報告(学術会合報告), JSIAM Online Magazine, Article: G1609A, Date: 2016/11/01
  4. 齊藤宣一, 「科学技術計算と数値解析」研究部会とUTNAS(研究部会だより), JSIAM Online Magazine, Article: I1309B, Date: 2014/09/13
  5. 齊藤宣一,東大教師が新入生にすすめる本,UP,2013-4号 [東大教師が新入生にすすめる本2009-2015(東京大学出版会)に掲載]
  6. 齊藤宣一,『偏微分方程式の数値解析』(田端正久)(書評), JSIAM Online Magazine, Article: J1207A, Date: 2012/12/18
  7. 齊藤宣一,ICIAM 2011(学術会合報告),応用数理,第22巻,1号,2012年,66-67.
  8. 齊藤宣一,数値計算と微積分,数理科学,2009年5月号(第551号),33-39.
  9. 齊藤宣一,とびらの言葉,日本応用数理学会論文誌,第18巻,3号,2008年.
  10. 齊藤宣一,微分方程式の数値解析,数学セミナー,2008年5月号,32-33.
  11. 齊藤宣一,V. Thomee, Galerkin Finite Element Methods for Parabolic Problems(second edition), Springer, 2006年(書評),応用数理,第17巻,2号,2007年,186-187.
  12. 齊藤宣一,第4回日中数値数学合同セミナー(学術会合報告),応用数理,第9巻,1号,1999年,81-82.
Copyright (C) 2015 Norikazu Saito